# SDR AALA202503242434

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 83,998 hours, 34,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN EMERGENCY EXIT SIGN FACING AFT, ONE SIDE OF IT DOES NOT ILLUMINATE. MAINTENANCE RELAMPED EMERGENCY EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
